Access count of this item: 13

Files in This Item:
File Description SizeFormat 
1901-03.pdf699.17 kBAdobe PDFView/Open
Title: Abrupt Bifurcation, Chaotic Scattering, and Anti-integrable Limit (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: Chen, Yi-Chiuan
Keywords: MSC: 37D50
37J30
37J45
70H07
anti-integrable limit
abrupt bifurcation
chaotic scattering
billiards
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 47
End page: 54
Thesis number: KJ00009341779
URI: http://hdl.handle.net/2433/223026
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.